# SDR USAASB96182

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281046
- Condition: Failed
- Location: Rt Pack
- Part time: 13,012 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

PIT - FL 1211 - AFTER TAKEOFF, FLIGHT EXPERIENCED PRESSURIZATION PROBLEM AT 12,000 FEET.  CREW DESCENDED TO 10,000 FEET.  RIGHT PACK WAS INOP AND ON MEL AND LEFT PACK WOULD NOT PRESSURIZE A/C.  FLIGHT RETURNED TO FIELD IN PIT AND LANDED WITH NO FURTHER INCIDENT.  NO EMERGENCY WAS DELCARED.  MAINTENANCE TROUBLESHOT RIGHT PACK AND FOUND AN OPEN WIRE BETWEEN THE P-5 OVERHEAD PANEL AND THE RIGHT AIR CONDITIONING ACCESSORY UNIT.  REPAIRED WIRING.  THE LEFT PACK WAS TROUBLESHOT TO A FAILED LEFT AIR CONDITIONING ACCESSORY UNIT.  REPLACED SAME.  OPS CHECK GOOD.  (M)
